# SDR C2XA07SH021

- Difficulty date: April 15, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 16,456 hours, 12,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE APU FIREWALL LOWER SECTION HAS RIVET INDENTATION.  MAINTENANCE REPAIRED APU FIREWALL AT FRAME 81 LOWER SECTION IAW EC5310-01359.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
